MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)

ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Catalog Number 07251670190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two samples collected from one patient and tested with elecsys anti-ccp on a cobas 6000 e 601 module (serial number (b)(4) and a cobas e 801 analytical unit (serial number (b)(4).The sample results were reported outside of the laboratory to the patient.When the first sample was tested on the e 801 analyzer, it resulted in an anti-ccp value of 41.1 u/ml on (b)(6) 2023.This sample was repeated on the e 601 analyzer on (b)(6) 2023, resulting in a value of < 7.00 u/ml with a data flag.The second sample had similar results.On (b)(6) 2023, the second sample resulted in an anti-ccp value of 38.0 u/ml when tested on the e 801 analyzer.This sample resulted in a value of < 7.00 u/ml when tested on the e 601 analyzer.Anti-ccp reagent lot 66022801 (expiration date = 30-sep-2023) was used on the e 801 analyzer.Anti-ccp reagent lot 637426 was used on the e 601 analyzer.This reagent expiration date was requested, but not provided.
 
Additional Manufacturer Narrative
One patient sample was provided for investigation and the customer's results could be reproduced.Na.
 
Additional Manufacturer Narrative
The patient is healthy and participates in a lot of sports.The patient had negative results for crp and rheumatoid factor.The last calibration performed on 14-dec-2022 was within expectations.Quality controls recovered within specified ranges.Further investigations of the patient sample determined that it contains a potential interfering factor against a component of one lot of anti-ccp reagent (lot 637426), resulting in a false low anti-ccp value.Further clarification of the observed discrepancy was not possible with available methods and the current state of the art.

Brand Name
ELECSYS ANTI-CCP
Common Device Name
ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16498612
Report Number1823260-2023-00712
Device Sequence Number12357936
Product Code NHX
UDI-Device Identifier04015630940370
UDI-Public04015630940370
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number07251670190
Device Lot Number66022801, 637426
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale